# SDR HEEA082414

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,493 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 076204002
- Part serial: 415
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD IS CRACKED.
